On bicolimits of C*-categories

Antoun, J. and Voigt, C. (2020) On bicolimits of C*-categories. Theory and Applications of Categories, 35(46), pp. 1683-1725.

[img] Text
223990.pdf - Accepted Version

806kB

Publisher's URL: http://www.tac.mta.ca/tac/volumes/35/46/35-46.pdf

Abstract

We discuss a number of general constructions concerning additive C*-categories, focussing in particular on establishing the existence of bicolimits. As an illustration of our results we show that balanced tensor products of module categories over C*-tensor categories exist without any finiteness assumptions.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Voigt, Dr Christian and Antoun, Jamie
Authors: Antoun, J., and Voigt, C.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Theory and Applications of Categories
Publisher:Mount Allison University Department of Mathematics and Science
ISSN:1201-561X
ISSN (Online):1201-561X
Copyright Holders:Copyright © 2020 The Authors
First Published:First published in Theory and Applications of Categories 35(46):1683–1725
Publisher Policy:Reproduced in accordance with the publisher copyright policy
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record